# SDR CALA2018111202347

- Difficulty date: November 5, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 80,645 hours, 16,932 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 146N6100672
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0374) R4 DOOR INNER WEB HAS A CRACK BEHIND OF EMERGEN CY MECHANISM BOX. REF VTSAA NR 0029010. ACCOMPLISHED PERMANENT REPAIR ON R-4 DOOR INNER WEB AT STA 1653. 50 AND 1658.31 ABOVE BEAM NO.3 IAW ECRA 5210-02996 REV.-THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST-SAA PAPE R N/R 0029010, WORK WAS ACCOMPLISHED BY MECH V919728.INSPECTED B Y V919675.
